MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 RECONIX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 RECONIX; SURGICAL MESH
Catalog Number 0114115
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Hernia (2240)
Date of Event 12/20/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the bard reconix mesh (device 1).An additional supplemental emdr and emdr were submitted to represent the reconix mesh (device 2) and bard flat mesh (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2004 ¿ patient was diagnosed with recurrent right flank ventral hernia thereby underwent laparoscopic repair with implant of reconix mesh (device 1).Per operative notes, ¿multiple adhesions were taken down.A reconix mesh (device 1) was placed and sutured into the defect.¿ on (b)(6) 2004 ¿ patient was diagnosed with right flank recurrent hernia thereby underwent open repair with implant of reconix mesh (device 2) and bard flat mesh (device 3).Per operative notes, ¿the scar tissue was excised.The old reconix mesh (device 1) was identified, and dissection revealed a hernia.The hernia sac was dissected.In the peritoneal side of the hernia, a reconix mesh (device 2) was placed and sutured.A bard flat mesh (device 3) was placed and tacked.¿ on (b)(6) 2006 ¿ patient was diagnosed with right flank recurrent incisional hernia thereby underwent open repair with removal of meshes (device 1, 2, 3) and an implant of dulex mesh (device 4).Per operative notes, ¿a significant adhesiolysis of the right colon that was adhered to the hernia sac itself.There was another prior mesh was seen that seemed to have had fallen away from part of the wall.The multiple gore-tex sutures that were used to place the prior meshes (device 1, 2, 3) were removed.A dulex mesh (device 4) was placed and sutured.¿.

Brand Name
RECONIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BRIDGER BIOMED, INC. -3031159
2430 north 7th avenue
bozeman 59715
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23553281
Report Number1213643-2025-01095
Device Sequence Number13205431
Product Code FTL
UDI-Device Identifier00801741011818
UDI-Public(01)00801741011818(10)41GMBR08
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2006
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0114115
Device Lot Number41GMBR08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale